MAUDE Adverse Event Report: TORNIER INC PERFORM REV INSRT SZ 3/4 42MM DIA -2MM 55% VE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC PERFORM REV INSRT SZ 3/4 42MM DIA -2MM 55% VE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number ARS1022306
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, two hrs -2 polyethylene inserts (polys) were unable to connect to the hrs centered tray.Both inserts were impacted but did not seat, resulting in their disposal.The centered tray was then removed from use, and a new centered tray was opened; however, both original polys again failed to seat.After a significant delay, a third poly¿a non¿vitamin e standard perform +0¿was opened and successfully implanted with an eccentric tray.Attempts to seat the original polys were made both in vivo and on the back table.The eccentric tray used for implantation had also failed to seat the original two polys.
 
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event was not confirmed since the returned device is conforming to specifications and fully functional.The device inspection revealed the following: a visual inspection of the returned poly insert shows no signs of wear and is in like new condition.The only exception is light deformation to the poly tabs on the underside of the reversed insert, which appears to have been caused by attempted insertion of the collar from the mating component.A functional test of the device using an r&d testing fixture confirms that it locks into place and operates as intended.A dimensional inspection of the device was performed by the original manufacturing vendor.The attached data sheet shows several measurements out of specification, which were determined to be the result of poly compression caused during the initial assembly attempt and subsequent functional testing.However, when compared to the original manufacturing records, the device was confirmed to have met specifications at the time of manufacture.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
PERFORM REV INSRT SZ 3/4 42MM DIA -2MM 55% VE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22794802
Report Number0001649390-2025-00565
Device Sequence Number15532411
Product Code KWS
UDI-Device Identifier00846832094233
UDI-Public(01)00846832094233(1)240801(17)290801(21)AZ4322341014
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K241878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberARS1022306
Device Lot NumberAZ4322341014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown